# SDR SWAA2022021500738

- Difficulty date: June 23, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 47,657 hours, 27,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE SKIN ABOVE KRUEGER FLAPS HAD A COUNTERSINK CRAKC INDICATION DURING NDT PART 6 53-30-00 PROCEDURE 3 INSPECTION ON THE 9TH HOLE FORWARD OFTH SKIN'S OUTBOARD/AFT CORNER. / REPAIR TO BE ACCOMPLISHED ON EA 1-757-15266 PART AND DOCUMENTED ON DEFECT NUMBER D216461
